Upstream mobility finite volumes for the Richards equation in heterogenous domains - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2021

Upstream mobility finite volumes for the Richards equation in heterogenous domains

Abstract

This paper is concerned with the Richards equation in a heterogeneous domain, each subdomain of which is homogeneous and represents a rocktype. Our first contribution is to rigorously prove convergence toward a weak solution of cell-centered finite-volume schemes with upstream mobility and without Kirchhoff’s transform. Our second contribution is to numerically demonstrate the relevance of locally refining the grid at the interface between subregions, where discontinuities occur, in order to preserve an acceptable accuracy for the results computed with the schemes under consideration.
Fichier principal
Vignette du fichier
m2an210010.pdf (2.13 Mo) Télécharger le fichier
Origin Publication funded by an institution

Dates and versions

hal-03377035 , version 1 (13-10-2021)

Licence

Identifiers

Cite

Sabrina Bassetto, Clément Cancès, Guillaume Enchéry, Quang-Huy Tran. Upstream mobility finite volumes for the Richards equation in heterogenous domains. ESAIM: Mathematical Modelling and Numerical Analysis, 2021, 55 (5), pp.2101-2139. ⟨10.1051/m2an/2021047⟩. ⟨hal-03377035⟩
436 View
116 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More